# SDR TRBA20120519001

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR72
- Aircraft serial: 410
- Aircraft time: 31,449 hours, 35,014 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4839, CREW REPORTED LOWER EMERGENGY EXIT SIGN MAIN CABIN DOOR LIGHT INOPERATIVE. ACFT REMOVED FROM SERVICE.  REPAIRED WIRE ON LOWER EMERGENCY EXIT SIGN IAW JIC 33-50-00.  ACFT RETURNED TO SERVICE.
